# SDR AALA2018071110010

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A8126Y29
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE.  NUMEROUS AREAS OF CORROSION FOUND ON RIGHT TRANSITION PANEL FROM BS 490 - 500A .  REPLACED THE TRANSITION PANEL IAW SRM 51-10-2, 51-00-05, AND DRAWING 143A8126.
